An ill-posed problem in the nonlinear theory of waves
Doklady Akademii Nauk, Tome 288 (1986) no. 1, pp. 58-63
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_288_1_a12,
author = {S. M. Ponomarev},
title = {An ill-posed problem in the nonlinear theory of waves},
journal = {Doklady Akademii Nauk},
pages = {58--63},
year = {1986},
volume = {288},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_288_1_a12/}
}
S. M. Ponomarev. An ill-posed problem in the nonlinear theory of waves. Doklady Akademii Nauk, Tome 288 (1986) no. 1, pp. 58-63. http://geodesic.mathdoc.fr/item/DAN_1986_288_1_a12/